Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 68, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Aug 23, 2012, 5:16 PM MDT for Otero County, New Mexico. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2012, 5:16 PM MDT (23:16 UTC)
- Expired
- Aug 23, 2012, 5:45 PM MDT
- In force
- 29 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
County Otero County, NM
The radar
The Holloman AFB radar (KHDX), 29 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 11.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 289 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1548 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
840 WUUS54 KEPZ 232316 SVREPZ NMC035-232345- /O.NEW.KEPZ.SV.W.0068.120823T2316Z-120823T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EL PASO TX 516 PM MDT THU AUG 23 2012 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO... * UNTIL 545 PM MDT * AT 513 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALAMOGORDO...MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... CLOUDCROFT... BURRO FLATS... MOUNTAIN PARK... LA LUZ... HIGH ROLLS... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS OF AT LEAST 58 MPH... HAIL ONE INCH IN DIAMETER OR LARGER...ALONG WITH POTENTIALLY DEADLY LIGHTNING. TAKE SHELTER INSIDE A STURDY BUILDING NOW. && LAT...LON 3311 10578 3292 10568 3289 10591 3297 10595 TIME...MOT...LOC 2316Z 254DEG 13KT 3295 10589 $$ JMG
2 follow-up statements
879 WWUS54 KEPZ 232336 SVSEPZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 536 PM MDT THU AUG 23 2012 NMC035-232345- /O.CON.KEPZ.SV.W.0068.000000T0000Z-120823T2345Z/ OTERO NM- 536 PM MDT THU AUG 23 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL OTERO COUNTY UNTIL 545 PM MDT... AT 528 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CLOUDCROFT...MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... CLOUDCROFT... BURRO FLATS... MOUNTAIN PARK... LA LUZ... HIGH ROLLS... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3311 10578 3292 10568 3289 10591 3297 10595 TIME...MOT...LOC 2336Z 254DEG 13KT 3298 10577 $$ JMG
393 WWUS54 KEPZ 232343 SVSEPZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 543 PM MDT THU AUG 23 2012 NMC035-232353- /O.EXP.KEPZ.SV.W.0068.000000T0000Z-120823T2345Z/ OTERO NM- 543 PM MDT THU AUG 23 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OTERO COUNTY WILL EXPIRE AT 545 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3311 10578 3292 10568 3289 10591 3297 10595 TIME...MOT...LOC 2343Z 254DEG 13KT 3299 10574 $$ JMG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 1:50 PM MDT, 3 hours 26 minutes earlier.
Area forecast discussion, Aug 23, 1:50 PM MDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 150 PM MDT THU AUG 23 2012 .SYNOPSIS... AN APPROACHING UPPER LEVEL STORM SYSTEM WILL COMBINE WITH ABUNDANT MOISTURE AT THE SURFACE TO HELP DEVELOP SCATTERED THUNDERSTORMS THIS EVENING...HEAVY RAIN WITH SOME OF THE STORMS IS POSSIBLE. RAIN CHANCES WILL DECREASE SOME FOR FRIDAY AND THE WEEKEND. WE WILL CONTINUE TO SEE A SLIGHT CHANCE FOR RAIN INTO THE FIRST PART OF NEXT WEEK WITH TEMPERATURES RUNNING A FEW DEGREES ABOVE NORMAL. && .DISCUSSION... THIS HAS BEEN A SUMMER OF LOTS OF BLOWN OPPORTUNITIES FOR RAIN. TODAY LOOKS TO BE ANOTHER GOOD CHANCE TO GET SOME RAIN...WE'LL SEE WHAT HAPPENS. AN APPROACHING UPPER LEVEL TROUGH WILL MOVE INTO NORTHERN NEW MEXICO LATER THIS EVENING. AS THIS SYSTEM MOVES IN IT WILL HELP DESTABILIZE OUR ATMOSPHERE AND HELP GENERATE SOME THUNDERSTORMS. IN ADDITION THIS MORNING'S SOUNDING GAVE US A PW (PRECIPITABLE WATER) VALUE OF 1.41...WHICH IS WELL ABOVE NORMAL. A FEW STORMS MAY PRODUCE SOME HEAVY RAINS SO ISOLATED FLOODING WILL BE A POSSIBILITY. WE WILL HAVE TO WAIT AND SEE JUST EXACTLY WHERE THE THUNDERSTORMS WILL POP UP THIS EVENING. MOVEMENT WILL GENERALLY BE FROM THE WEST TO THE EAST. ON FRIDAY...THOUGH THE BEST DYNAMICS WILL HAVE MOVED EAST...WE WILL STILL SEE SOME OF THE TROUGH HANGING BACK SO WE WILL CONTINUE TO SEE A CHANCE FOR THUNDERSTORMS ON FRIDAY AFTERNOON AND EVENING. FOR SATURDAY AND SUNDAY WE WILL SEE A LITTLE DRIER AIR WORK INTO THE REGION WHICH WILL AGAIN HELP REDUCE...BUT NOT ELIMINATE OUR RAIN CHANCES. FOR THE FIRST PART OF NEXT WEEK THE EXTENDED MODELS ARE IN A BIT OF A DISAGREEMENT. THE GFS AND DGEX BUILD THE RIDGE DIRECTLY OVER NEW MEXICO. THIS POSITION WILL CONTINUE TO REDUCE OR EVEN ELIMINATE OUR RAIN CHANCES. BUT THE ECMWF HAS THE HIGH FURTHER TO OUR EAST WHICH ALLOWS PLENTY OF MOISTURE TO SLIDE UP FROM THE SOUTH AND CONTINUE OUR RAIN CHANCES. FOR NOW I WILL KEEP A SLIGHT CHANCE FOR RAIN IN THE FORECAST FOR THE FIRST PART OF NEXT WEEK AND WE WILL HAVE TO WAIT AND SEE WHAT FUTURE FORECAST MODEL RUNS BRING. TAKING A QUICK LOOK AT TEMPERATURES. WE WILL SEE NEAR NORMAL TEMPERATURES ON FRIDAY. FOR THE WEEKEND AS WE BEGIN TO DRY OUT WE WILL SEE HIGHS RUNNING A COUPLE OF DEGREES ABOVE NORMAL. FOR THE FIRST PART OF NEXT WEEK THE FORECAST IS A LITTLE TRICKY. IF THE GFS WORKS OUT WE WILL CONTINUE TO SEE OUR SLIGHTLY ABOVE NORMAL TEMPERATURES FOR THE WEEK...BUT IF THE ECMWF IS CORRECT WE COULD ACTUALLY SEE SOME SLIGHTLY BELOW NORMAL TEMPERATURES. FOR NOW I'VE GONE WITH PERSISTENCE AND HAVE KEPT THE SLIGHTLY ABOVE NORMAL TEMPERATURES IN THE FORECAST. && .AVIATION....VALID 24/00Z-25/00Z. WEAK UPPER LEVEL TROUGH MOVING THROUGH AREA...WILL CONTINUE TO GENERATE SCT SHRA/+TSRAGS/WND VRB30G45-50KT/SCT-BKN GIGS 060-080 AGL THROUGH FIRST PART OF THIS EVENING. ACTIVITY WILL LIKELY TRANSITION TO LOWLANDS AFT 01Z...WITH OUTFLOW BOUNDARIES DRIVING ACTIVITY MAINLY OVER THESE AREAS EAST OF THE DIVIDE THROUGH 12Z. THE TROUGH WILL USHER IN SLIGHTLY DRIER MORE STABLE AIR AFTER 18Z FRIDAY. THIS WILL MEAN MAINLY ISOLD SHRA/TSRAGS OVER AREA MOUNTAINS. SCT ACTIVITY WILL REMAIN POSSIBLE FOR LOWLANDS IN HUDSPETH AND EASTERN OTERO COUNTIES FRIDAY AFTERNOON. && .FIRE WEATHER... A WEAK UPPER LEVEL TROUGH OF LOW PRESSURE MOVING THROUGH THE FOUR CORNERS...WILL CONTINUE TO ENHANCE SHOWER AND THUNDERSTORM ACTIVITY THIS EVENING. ACTIVITY WILL LIKELY TRANSITION TO LOWLANDS EARLY... WITH OUTFLOW BOUNDARIES DRIVING STORMS MAINLY OVER THESE AREAS EAST OF THE DIVIDE THROUGH 6 AM. HEAVY RAIN REMAINS THE MAIN THREAT... ESPECIALLY ACROSS DRAINAGES IN THE GILA NATIONAL FOREST FROM THE WHITEWATER-BALDY BURN COMPLEX. THIS INCLUDES LITTLE DRY CREEK...PINE CREEK...SACATON CREEK...MOGOLLON AND TURKEY CREEK DRAINAGES. IN THE SACRAMENTO MOUNTAINS...THIS INCLUDES BONITO CREEK FROM THE LITTLE BAER FIRE. RELATIVELY DRIER MORE STABLE AIR WILL FOLLOW PASSAGE OF THE TROUGH FRIDAY. THIS WILL RESTRICT ACTIVITY TO MAINLY OVER THE MOUNTAINS WEST OF THE RIO GRANDE VALLEY. SCATTERED AFTERNOON ACTIVITY IS EXPECTED ACROSS HUDSPETH AND EASTERN OTERO COUNTIES FRIDAY AFTERNOON. ISOLATED AFTERNOON STORMS ARE FORECAST FOR ALL AREAS SATURDAY. MIN RH FRIDAY WILL RANGE FROM THE UPPER 20S ACROSS THE LOWLANDS...TO 60 PERCENT OR MORE OVER THE HIGH COUNTRY. RH SHOULD FALL 8-12 PERCENT SATURDAY...WITH WEST-NORTHWEST FLOW ALOFT EXPECTED OVER THE AREA BEHIND THE TROUGH. HAINES INDICES WILL RANGE FROM 2-3 TODAY AND FRIDAY...CLIMBING TO 4 ACROSS THE SOUTHERN DESERTS SATURDAY AND SUNDAY. THIS TROUGH MAY SEND A WEAK BACKDOOR COLD FRONT OUR WAY LATER SUNDAY. THIS COULD ENHANCE STORM ACTIVITY AGAIN FOR US SUNDAY EVENING AND MONDAY. TEMPERATURES WILL GENERALLY REMAIN 2-5 DEGREES ABOVE NORMAL THROUGH MONDAY...POSSIBLY FALLING NEAR OF JUST BELOW NORMAL BEGINNING TUESDAY WITH SOUTHEAST FLOW...BEHIND FRONTAL PASSAGE SHOULD THIS OCCUR. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 73 93 72 94 71 / 40 20 20 10 10 SIERRA BLANCA 66 88 62 88 65 / 30 20 20 10 10 LAS CRUCES 67 90 69 93 66 / 40 20 20 10 10 ALAMOGORDO 68 92 65 94 66 / 40 20 20 20 10 CLOUDCROFT 49 69 48 73 50 / 50 30 30 40 20 TRUTH OR CONSEQUENCES 68 91 66 93 68 / 40 20 20 20 10 SILVER CITY 62 81 59 86 62 / 30 30 30 30 20 DEMING 67 88 62 96 67 / 30 20 20 10 10 LORDSBURG 68 90 61 97 66 / 30 20 20 10 10 WEST EL PASO METRO 74 91 67 93 74 / 40 20 20 10 10 DELL CITY 66 94 65 94 65 / 30 20 20 20 10 FORT HANCOCK 70 93 66 95 68 / 40 20 20 10 10 LOMA LINDA 66 85 66 85 66 / 40 20 20 10 10 FABENS 72 92 65 94 71 / 40 20 20 10 10 SANTA TERESA 72 90 66 93 70 / 40 20 20 10 10 WHITE SANDS HQ 71 91 64 95 68 / 40 20 20 10 10 JORNADA RANGE 65 91 61 94 63 / 40 20 20 10 10 HATCH 66 89 63 93 64 / 40 20 20 10 10 COLUMBUS 69 90 66 94 68 / 40 20 20 10 10 OROGRANDE 72 92 66 95 71 / 40 20 20 10 10 MAYHILL 57 79 56 81 58 / 50 30 30 40 20 MESCALERO 55 81 55 84 56 / 50 30 30 40 20 TIMBERON 55 77 56 80 58 / 50 30 30 30 20 WINSTON 59 84 53 84 59 / 40 30 30 40 20 HILLSBORO 64 86 56 88 64 / 40 20 20 20 10 SPACEPORT 67 90 63 94 66 / 40 20 20 20 10 LAKE ROBERTS 59 85 55 85 59 / 40 30 30 40 20 HURLEY 63 85 63 86 63 / 30 20 20 10 10 CLIFF 60 89 56 92 58 / 30 20 20 20 10 MULE CREEK 55 82 56 88 55 / 30 20 20 20 20 FAYWOOD 63 86 58 87 62 / 30 20 20 10 10 ANIMAS 65 88 62 96 62 / 30 20 20 10 10 HACHITA 65 89 62 96 63 / 30 20 20 10 10 ANTELOPE WELLS 65 87 61 93 63 / 30 20 20 10 10 CLOVERDALE 62 79 60 85 61 / 30 20 20 10 20 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && BRICE/TRIPOLI
Hazardous weather outlook, Aug 23, 11:07 AM MDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1107 AM MDT THU AUG 23 2012 NMZ401>417-TXZ418>424-241715- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1107 AM MDT THU AUG 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT AN APPROACHING UPPER LEVEL STORM SYSTEM WILL COMBINE WITH ABUNDANT MOISTURE TO HELP FORM SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. A FEW STORMS COULD PRODUCE HEAVY RAINFALL OF OVER AN INCH WHICH MAY LEAD TO SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WE WILL DRY OUT A LITTLE FOR FRIDAY INTO THE WEEKEND...BUT WE WILL CONTINUE TO SEE A SLIGHT CHANCE FOR RAIN EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER TO THE NWS EL PASO OFFICE VIA OUR 800 NUMBER OR THROUGH LOCAL LAW ENFORCEMENT.
In the hours before
Special weather statement, Aug 23, 4:08 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 408 PM MDT THU AUG 23 2012 NMZ411-413-TXZ418-419-232300- EASTERN/CENTRAL EL PASO COUNTY TX-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-SOUTHERN TULAROSA BASIN NM-WESTERN EL PASO COUNTY TX- 408 PM MDT THU AUG 23 2012 ...STRONG THUNDERSTORMS THREATENING SOUTHERN DONA ANA AND NORTHWESTERN EL PASO COUNTIES THROUGH 500 PM MDT... AT 404 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES SOUTHWEST OF LEASBURG TO 21 MILES WEST OF SUNLAND PARK...AND MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THE WIND GUSTS WILL LIKELY OCCUR AHEAD OF ANY RAINFALL. LOCATIONS IMPACTED INCLUDE... NORTHEAST EL PASO... WEST EL PASO... LAS CRUCES... ANTHONY... EAST MESA... TALAVERA... BERINO... SAN MIGUEL... FAIRACRES... ANTHONY GAP... FRANKLIN MOUNTAINS STATE PARK... SOLEDAD CANYON... DRIPPING SPRINGS... KILBOURNE HOLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JMG
Special weather statement, Aug 23, 5:04 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 504 PM MDT THU AUG 23 2012 NMZ412-414-415-232345- CENTRAL TULAROSA BASIN NM-SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM- 504 PM MDT THU AUG 23 2012 ...STRONG THUNDERSTORMS THREATENING EXTREME NORTHEASTERN DONA ANA... EXTREME EASTERN SIERRA AND NORTHWESTERN OTERO COUNTIES THROUGH 545 PM MDT... AT 502 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF TULAROSA TO 10 MILES SOUTHWEST OF TULAROSA...AND MOVING EAST AT 35 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... TULAROSA... BENT... THREE RIVERS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JMG
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 6:58 PM MDT | Areal Flood Advisory | EPZ | Sierra | 2 hr |
| Aug 22, 7:10 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 31 min |
| Aug 23, 4:55 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 50 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.